Strong stress-reaction when Ritalin Wears down

Login Register
Strong stress-reaction when Ritalin Wears down 2020-01-01T23:07:09+00:00

The Forums Forums Medication Side Effects General Strong stress-reaction when Ritalin Wears down

Free medication video
Viewing 0 posts
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #132275

    lise
    Participant
    Post count: 2

    Hello, I am new here, I was diagnosed in the beginning of December 2019. I am a Norwegian woman, 62 years old. I started with Ritalin on a very low dose, 5 mg per day the first week,(slow working) then 10 mg per day for a few days, I did not notice anything and the doctor told me to increase the dose to 20 mg. Still nothing. Then I tried the “quick release” type of Ritalin, first 10mg every four hours, when I told the doctor that I did not notice anything and did not feel any different, he adjusted it upwards to 15 every four hours, and then adjusted it to 20 mg every four hours. 20 mg gave me a uncomfortable hart-pounding and I quickly readjusted the dose to 15 again. After around 1,5 hours I felt tremendous stressed every day, it took a while before I learned from another source (a psychologist who has been working with kids that have ADHD for over 40 years) that Ritalin does not work more than around 2 hours, often less than 2 hours. My doctor insists on the four hours. The stress I experience after 1,5 hours is unbearable, I did not have these symptoms before I started on the medicine -. I have been wondering if this stress-reaction could be created of the wearing-down in the system. I can`t get an answer from my doctor, who is a Psychiatrist with, what I understand, long experience in the field of ADHD. I got him to agree with my suggestion to take 10 mg every 2 hours, but I have now found out that the medicine for me does not help for more than 1,5 hours or less. It feels so terrible when it wears out that I get scared, what is this reaction? Has anyone else experienced this?

    REPORT ABUSE
Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.